Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 2, Pages 252–264 (Mi zvmmf1542)  

Global solvability of the Cauchy problem for a system of magnetogasdynamics equations in the case of a locally adiabatic flow

A. V. Gichuk, V. A. Tupchiev

Obninsk State Technical University for Nuclear Power Engineering

Full text: PDF file (1391 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:2, 240–252

Bibliographic databases:
UDC: 517.958:531.742
MSC: Primary 76W05; Secondary 35Q35
Received: 23.10.1998

Citation: A. V. Gichuk, V. A. Tupchiev, “Global solvability of the Cauchy problem for a system of magnetogasdynamics equations in the case of a locally adiabatic flow”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000), 252–264; Comput. Math. Math. Phys., 40:2 (2000), 240–252

Citation in format AMSBIB
\Bibitem{GicTup00}
\by A.~V.~Gichuk, V.~A.~Tupchiev
\paper Global solvability of the Cauchy problem for a system of magnetogasdynamics equations in the case of a locally adiabatic flow
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 2
\pages 252--264
\mathnet{http://mi.mathnet.ru/zvmmf1542}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1792759}
\zmath{https://zbmath.org/?q=an:0985.76103}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 2
\pages 240--252


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1542
  • http://mi.mathnet.ru/eng/zvmmf/v40/i2/p252

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:162
    Full text:52
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021